How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 9512
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

I just accidentally took 0.5 mg of Lorazepam and 10 mg of

Customer Question

I just accidentally took 0.5 mg of Lorazepam and 10 mg of Cyclonenzaphrine together. I had half a glass of wine about 1 1/2 hours ago. I do not get drowsy with my Lorazepam. Do I need to seek medical help?
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Zyrryec D this morning I'm allergic to penecillian
JA: Anything else in your medical history you think the doctor should know?
Customer: Both prescriptions are mine - I hurt my shoulder. Dr at clinic said ok to take both, but I usually try to take at different times to be safe. I have not had Lorazepam for several days
Submitted: 3 months ago.
Category: Medical
Expert:  Dr.Anil replied 3 months ago.

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.

I understand your concern.

Well as you describe,both medications along with Alcohol intake can cause you dizziness,confusion,difficulty in concentration.

So you should take proper rest.

And hydrate yourself with plenty of fluids.

Eat a small meals throughout the day.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.

Please use the REPLY/SEND BUTTON to reply back to me. It’s request to avoid poor/bad rating.

Please provide a positive rating by clicking on 5 stars.

It’s my pleasure to continue this conversation until you satisfy.

Waiting for your response.

Thanks.

Customer: replied 3 months ago.
I don't need to go to hospital ?
Expert:  Dr.Anil replied 3 months ago.

Thanks for the follow-up.

As you are not having any symptoms so far.

So you can consider a wait and watch approach and try such self care measures.

In case you develop excessive dizziness then see your doctor or visit hospital.

Avoid any other medication for a day.

Hope this helps.
Use reply to let me know if you have further queries.
Please provide a positive rating by clicking on 5 stars and avoid poor/bad rating.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Waiting for your response.
Thanks.

Expert:  Dr.Anil replied 3 months ago.

It’s my privilege to help you if you have any further query regarding your this health issue.
May I help you further?
Waiting for your response.